# SDR SWAA2022101749302

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA 787 +2;+6.5;+8.5 TO 907; LBL 23 TO 25; WL 157. / [01] CLARIFICATION OF DAMAGE STATEMENT. AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA 787 +2;+6.5;+8.5 TO 807; LBL 23 TO 25; WL 157;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[04] BLENDED AREA ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 787 ; WORK AREA BS 787+2 ; L 1.6' X W 0.9' X D 0.014' ; BS 787+6.5 ; L 1.3' X W 1.0' X D 0.014' ; BS 787+8.5; L 1.0' X W 0.7' X D 0.013' ; BS 787+14 ; L 1.0' X W 0.027' ; BS 807; L 0.7' X W 0.7' X D 0.011' ; BS 807+2 ; L 0.9' X W 0.6' X D 0.013' ; BS 807+6; L 0.9' X W 0.6' X D 0.010' ; BS 807+10; L 0.8' X W 0.6' X D 0.011' ; BS 807+14; L 0.8' X W 0.6' X D 0.016 ; BS 827; L 0.6' X W 0.5' ; BS 827+12; L 0.6' X W 0.5' X D 0.013' ; BS 827+19.5 ; L 0.9' X W 0.8' X D 0.017' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; USED DEPTH GAGE ; ID: ATS2677; S/N: UNKNOWN ; DUE: 11/2022;[05] WORK TO BE COMPLETED ON CUSTOMER CARD TTG8Q00F3P17;[06] VERIFIED CORRECTIVE ACTION #3; #4; #5. VERIFIED MEASUREMENTS.
